Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 04:01:34 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640696
  • Total Topics: 48667
  • Online Today: 238
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 232
Total: 237

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Switching from Kaletra to Reyataz ?  (Read 898 times)

0 Members and 1 Guest are viewing this topic.

Offline roy100

  • Member
  • Posts: 123
Switching from Kaletra to Reyataz ?
« on: March 01, 2011, 10:30:29 AM »
I am starting to think to switch, Kaletra to Reyataz.

Reason for it:  I am very tired and fatigued all the time. I have heard this is a common side effect of Kaletra.

I have no diarrhea as one of the side effects of my AD is constipation.

Also I am fine with my cholesterol,and triglycerides.  No signs of lipodistrophy.

I have been on Kaletra and Truvada for 10 months, my first combo.

I suffer from GERD ( acid reflux ) and I do take Omeprazole once a day.

I know that Reyataz needs to be taken with an acid stomach base, therefor, my Omeprazole would be interfering with the pH  needed for the Reyataz to be absorbed.
What I am wondering is if by taking it with a glass of lemonade or orange juice , I will have an acid pH  for absorption ?
Also I would like to take the 400 dosage of Reyataz without Norvir as this Norvir enhances the effects of many other drugs.I would continue with Truvada
I know the new guidelines do accept this possibility.
My Dr appointment will be soon and I want to talk to him about this switch.
I would love to decrease my dependency on AD , and I do tend to think this lack of energy, and tiredness come from there ( Kaletra ) and not from my depression.
I would like to have more of a night life, going places or doing exercise , but my fatigue makes me want to stay at home.
I am also going to take a long vacation 10 days and will go overseas and meet new people, and I am afraid my lack of energy will stop me from doing some sightseeing, or night life.
Thanks in advance for the output.
Roy.
« Last Edit: March 01, 2011, 10:56:40 PM by roy100 »
Diagnosed 18Th March 2010
March 30Th VL +100,000 CD4 46
CD8T  575 CD8 %60.6
On Truvada and Kaletra. . Remeron 15mg  and150 mg  wellbutrin xl for depression. Clonazepan 2 mg to sleep. Omeprazole 20  once a day.
July 17 2010 Vl 362 CD4 155, 6.4 %
CD8T suppressors 1482 CD8% 61.1
 Nov 16 2010: V l 937 CD4 188,10%
CD8T Suppresors 997 CD8%55.8
August 15th 2011 Vl UD, less than 40.
CD4:543(26.7%) CD8:887 (43.6 %) Ratio .61
Jan 14th,2012 ,less than 40.
CD4:478 (24.4%) CD8: 962 (49.1%) Ratio.50
June 2012 CD4 599, CD8 856 UD
Oct 2013 CD 702, CD 843 UD Ratio:.87

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.